# SDR KBM2005F00324

- Difficulty date: October 12, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Aircraft time: 2,257 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 200DCL
- Part serial: 1192
- Condition: Spinning
- Location: Directional
- Part time: 416 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DG, UNIT SPINS, REMOVED AND REPLACED.
